| Catalog Number |
10-240 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, rupture.
Event or Problem Description
Healthcare professional reported right side "capsular contracture baker grade unknown" and "rupture".Device has been explanted and replaced.Device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.
Event or Problem Description
Healthcare professional reported right side "capsular contracture baker grade unknown" and "rupture".Later, healthcare professional reported "capsular contracture baker iv" this record is for the right side.Device was explanted and replaced.Device will be returned.
Additional Manufacturer Narrative
Device analysis results: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.0none of the other observations performed during the device analysis (wear abrasion) is found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "capsular contracture" and "rupture".Later, healthcare professional reported "capsular contracture baker iv", total capsulectomy performed.This record is for the right side.Device was explanted and replaced.Device will be returned.